Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Functional differential equations of Peano-Baker type

Authors: R. C. Allen Jr. and W. T. Kyner
Journal: Quart. Appl. Math. 31 (1974), 417-428
MSC: Primary 34K05; Secondary 45B05
DOI: https://doi.org/10.1090/qam/450737
MathSciNet review: 450737
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The application of the moment method to a class of Fredholm integral equations leads to the study of both an infinite system of ordinary differential equations and a functional differential equation. Sufficient conditions are given that the solution to a truncated system of differential equations approximates the solutions to the original problem. A numerical algorithm for constructing approximate solutions is discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K05, 45B05

Retrieve articles in all journals with MSC: 34K05, 45B05

Additional Information

DOI: https://doi.org/10.1090/qam/450737
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society